# SDR AT0700138

- Difficulty date: February 24, 2005
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229-244
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LT SIDE HAS 3EA DENTS AFT OF THE L1 DOOR.  ALL THREE DENTS ARE BETWEEN LONGERONS 17L AND 18L.  DENT (1) IS 35 INCHES FROM L1 DOOR AND IS 1.25" WIDE X .025" DEEP, DENT (2) IS 38.25 INCHES FROM L1 DOOR AND IS 1.75" WIDE X .025" DEEP WITH A .007" GOUGE, AND DENT (3) IS 40.5 INCHES FROM THE L1 DOOR AND IS 1.375" WIDE X .019" DEEP.  THE SKIN IS ALSO CREASED AT STA 237 BY THIS DENT.  INSTALLED DOUBLER REPAIR ON FUSELAGE SKIN RT BETWEEN STR 18L AND 16L IAW B717 SRM 53-00-01 FIG 201.  SIZE OF INTERNAL DOUBLER 26 X 3.25 INCHES AND FINGER DOUBLER 17 X 6 INCHES.
